A Counterexample for Subadditivity of Multiplier Ideals on Toric Varieties

Research output: Contribution to journalArticlepeer-review

Abstract

We construct a 3-dimensional complete intersection toric variety on which the subadditivity formula doesn't hold, answering negatively a question by Takagi and Watanabe. A combinatorial proof of the subadditivity formula on 2-dimensional normal toric varieties is also provided.

Original languageEnglish
Pages (from-to)1618-1624
Number of pages7
JournalCommunications in Algebra
Volume40
Issue number5
DOIs
Publication statusPublished - 2012 May 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A Counterexample for Subadditivity of Multiplier Ideals on Toric Varieties'. Together they form a unique fingerprint.

Cite this